# SDR SWAA2014022725603

- Difficulty date: February 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 69,751 hours, 59,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FRAME OTBD CHORD CRACKED AT BS 727, STRINGER 18A.  REPAIRED CHORD IAW EA.
